# SDR DL76L091972

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 55,313 hours, 8,050 cycles
- Engine: Pwa PW4060
- Engine time: 69,360 hours, 10,188 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Fcu
- Part time: 69,360 hours, 10,188 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IFSD OF NR 2 ENG FOUND CB FUEL CONTROL VALVE EEC CHANNEL B RT POPPED.  RUNNING ENG NR 2 FOR 5 MIN ON IDLE OIL INDICATION NORMAL, OK FOR SERVICE.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
